# SDR DALA2024101810181

- Difficulty date: October 13, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N849DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31960
- Aircraft time: 28,906 hours, 11,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Not Reported
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0610206) R/H UPPER SUPPORT ANGLE CRACKED AT STA 663 RBL 10 WL 170. REMOVED, FABRICATED AND INSTALLED VAPOR BARRIER RH UPPER SUPPORT ANGLE AT STA 663 RBL 10, WL 170 IAW B737 SRM 57-10-10-2R.
